# SDR HALA20250210057

- Difficulty date: February 9, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 51,631 hours, 8,146 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Condition: Faulted
- Location: Auto Flight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - IN FLIGHT ECAM:  AUTO FLIGHT FCU FAULT.  INOP SYS:  PART FCU. REMOVED AND REPLACED FCU PER 22-81-12.  CAT III LAND TEST COMPLIED WITH PER 22-97-00.  BITE TEST PASSED.  NO FAULTS NOTED.  OK FOR SERVICE.
